Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

I need help! this is driving me crazy adult content

ok so i had my wisdom teeth sergically removed last monday they said all the medication would interfere with my birthcontol. i started my period that same day wich i was not supposed to start till that saturday so it was a week early but yet iam still on my period it getting very annoying now 10 days when mine usually last four or five. is there anythin i can do iam still on my sugar pills but i dont take them but can i start another pill to get it to stop? also i got a yeast infection from the medicaion so i bought monistat one day it said i could use it during my period that was two days ago but dont feel like it went away i was still taking the medication then? can anyone please help me all this down there is driving me crazy! thank you

Answer Question
 
Anonymous

Asked by Anonymous at 11:30 AM on Mar. 16, 2011 in Health

Answers (8)
  • Are you off all the meds now? If so I think you can start a new pack of pills and be ok . Also I would redo the monistat, if its not better in a couple of days after that you need to go to the dr.
    suark

    Answer by suark at 11:38 AM on Mar. 16, 2011

  • I'd try asking a doctor. Prolonged periods suck. I've had endometriosis since I was 12 and before getting preg & now breastfeeding I would spot constantly and have heavy periods lasting longer than a week. They had me taking birth control constantly, skipping the sugar pills so I wouldn't bleed as much. What meds did they put you on? Antibiotics can really do a number on you and interfere with birthcontrol.Try taking some probiotics or eat a good amount of yogurt to help with the yeast infection.
    -lovingliam-

    Answer by -lovingliam- at 11:40 AM on Mar. 16, 2011

  • it looks like there's a lot going on with you taking pills to get everything to fall in its place, for your yeast infection i think i would use the good ol'' cheap 7 day treatment you insert into yourself.

    if you take birth control pills, can you stop until your off the pain medication?
    americansugar80

    Answer by americansugar80 at 11:41 AM on Mar. 16, 2011

  • i just finished all the medication they had me on amoxicillen or something like that. but ig i start w new pavk what day do i start on? since iam not supposed to start them till sunday? thank u ladies just needed some advise
    Anonymous

    Comment by Anonymous (original poster) at 11:58 AM on Mar. 16, 2011

  • wow sorry if* and pack*
    Anonymous

    Comment by Anonymous (original poster) at 11:59 AM on Mar. 16, 2011

  • If I was you I would just start my next pack. You should use condoms or whatever to be sure for the next cycle but your period will stop. You don't have to wait till it stops on it's own.
    itsmesteph11

    Answer by itsmesteph11 at 12:27 PM on Mar. 16, 2011

  • should i just start the first pill thatt says sunday even though its wednesday? how does that work for the rest off tye pills? how would i get back on track? uhhh all this is so confusing hahaha thanks!
    Anonymous

    Comment by Anonymous (original poster) at 12:38 PM on Mar. 16, 2011

  • Antibiotics will definitely do both of what your describing.I would wait to take your pill when you're supposed to. No need to go off track, especially if you have been on them for a while. Good luck
    PrincessStacy

    Answer by PrincessStacy at 1:43 PM on Mar. 17, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.